# SDR DALA2025032502207

- Difficulty date: March 25, 2025
- Submitted: March 25, 2025
- Operation: Air carrier
- Aircraft: N860NW
- Make and model: Airbus A330-223
- Aircraft serial: 0778
- Aircraft time: 77,973 hours, 9,874 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3360 CABIN SEAT TRACK FOUND UPPER SURFACE CORROSION AT FR73 TO FR73.5, LH YC1. CORRECTIVE ACTION: REPLACED SEAT TRACK PER A330 SRM 51-72-11. (0876216)
